MathSciNet Relay Station
MathSciNet bibliographic data
MR400274 (53 #4109) 57F25
Lin, James P. On the cohomology of $H$-spaces of exceptional type. Bull. Amer. Math. Soc. 82 (1976), no. 2, 277–278.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement